Manifolds with non-negative bakry-émery ricci curvature and minimal boundary

Ning Yang, Jia Ping Wang

Research output: Contribution to journalArticlepeer-review


In this note, we prove that a non-compact Riemannian manifold M with non-negative Bakry-Émery Ricci curvature and compact minimal boundary ?M is the isometric product ∂M ×[0,∞), provided that the potential function is bounded from above and has non-negative derivatives at ∂M along inner normal directions.

Original languageEnglish (US)
Pages (from-to)2207-2212
Number of pages6
JournalProceedings of the American Mathematical Society
Issue number5
StatePublished - May 2019

Bibliographical note

Funding Information:
Received by the editors August 17, 2018, and, in revised form, October 2, 2018. 2010 Mathematics Subject Classification. Primary 53C20, 53C21. The author was partially supported by the Natural Science Research grant 17KJD110007 for Institutions of Higher Education of Jiangsu Province, China.

Publisher Copyright:
© 2019 American Mathematical Society.


Dive into the research topics of 'Manifolds with non-negative bakry-émery ricci curvature and minimal boundary'. Together they form a unique fingerprint.

Cite this